BibTeX record: journals/tc/KnesslT92

download as .bib file

@article{DBLP:journals/tc/KnesslT92,
  author    = {Charles Knessl and
               Charles Tier},
  title     = {Asymptotic Expansions for Large Closed Queueing Networks with Multiple
               Job Classes},
  journal   = {{IEEE} Trans. Computers},
  year      = {1992},
  volume    = {41},
  number    = {4},
  pages     = {480--488},
  url       = {http://doi.ieeecomputersociety.org/10.1109/12.135560},
  doi       = {10.1109/12.135560},
  timestamp = {Sat, 25 Oct 2014 06:37:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/KnesslT92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}